# SDR AALA20010931

- Difficulty date: April 11, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL STABILIZER SPREADER CASTING IS CORRODED BEYOND LIMITS, YV 222.4321.  REMOVED AND REPLACED HORIZONTAL STABILIZER SPREADER CASTING PER SRM 51-01.  (M)
